Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2024 | 2023 | 2022 | 2021 | 2020 | 2017 | 2013 | 2012 | 2011 | 2010 | 2008 | 2006 | 2005 | 2004 | 2002 | 2000
Number of items: 25.

2024

Xu, Henglei and Mao, Xuerong (2024) Structured stabilisation of superlinear delay systems by bounded discrete-time state feedback control. Automatica, 159. 111409. ISSN 0005-1098

2023

Hu, Junhao and Mao, Wei and Mao, Xuerong (2023) Advances in nonlinear hybrid stochastic differential delay equations : existence, boundedness and stability. Automatica, 147. 110682. ISSN 0005-1098

2022

Li, Xiaoyue and Liu, Wei and Luo, Qi and Mao, Xuerong (2022) Stabilization in distribution of hybrid stochastic differential equations by feedback control based on discrete-time state observations. Automatica. ISSN 0005-1098 (In Press)

2021

Wisniewski, Rafal and Bujorianu, Luminita (2021) Safety of stochastic systems : an analytic and computational approach. Automatica, 133. 109839. ISSN 0005-1098

Dong, Hailing and Mao, Xuerong (2021) Advances in stabilisation of highly nonlinear hybrid delay systems. Automatica. ISSN 0005-1098 (In Press)

Xu, Jianyu and Liu, Bin and Mo, Huadong and Dong, Daoyi (2021) Bayesian adversarial multi-node bandit for optimal smart grid protection against cyber attacks. Automatica, 128. 109551. ISSN 0005-1098

2020

Li, Xiaoyue and Mao, Xuerong (2020) Stabilisation of highly nonlinear hybrid stochastic differential delay equations by delay feedback control. Automatica, 112. 108657. ISSN 0005-1098

2017

Fei, Weiyin and Hu, Liangjian and Mao, Xuerong and Shen, Mingxuan (2017) Delay dependent stability of highly nonlinear hybrid stochastic systems. Automatica, 82. pp. 165-170. ISSN 0005-1098

2013

Mao, Xuerong (2013) Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control. Automatica, 49 (12). pp. 3677-3681. ISSN 0005-1098

2012

Li, Xiaoyue and Mao, Xuerong (2012) A note on almost sure asymptotic stability of neutral stochastic delay differential equations with Markovian switching ☆. Automatica, 48 (9). pp. 2329-2334. ISSN 0005-1098

Deng, Feiqi and Luo, Qi and Mao, Xuerong (2012) Stochastic stabilization of hybrid differential equations. Automatica, 48 (9). pp. 2321-2328. ISSN 0005-1098

2011

Zhang, Jiangfeng and Xia, Xiaohua (2011) A model predictive control approach to the periodic implementation of the solutions of the optimal dynamic resource allocation problem. Automatica, 47 (2). pp. 358-362. ISSN 0005-1098

Luo, Qi and Mao, Xuerong and Shen, Yi (2011) Generalised theory on asymptotic stability and boundedness of stochastic functional differential equations. Automatica, 47. pp. 2075-2081. ISSN 0005-1098

2010

Estrada, Ernesto and Gago, Silvia and Caporossi, Gilles (2010) Design of highly synchronizable and robust networks. Automatica, 46 (11). pp. 1835-1842. ISSN 0005-1098

Huang, Lirong and Mao, Xuerong (2010) SMC design for robust H∞ control of uncertain stochastic delay systems. Automatica, 46 (2). pp. 405-412. ISSN 0005-1098

2008

Xia, Xiaohua and Zhang, Jiangfeng (2008) Geometric characterization on the solvability of regulator equations. Automatica, 44 (2). pp. 445-450. ISSN 0005-1098

Hu, Liangjian and Mao, Xuerong (2008) Almost sure exponential stabilisation of stochastic systems by state-feedback control. Automatica, 44 (2). pp. 465-471. ISSN 0005-1098

2006

Leith, D.J. and Leithead, W.E. and Murray-Smith, R. (2006) Inference of disjoint linear and nonlinear sub-domains of a nonlinear mapping. Automatica, 42 (5). pp. 849-858. ISSN 0005-1098

Yue, Hong and Zhou, Jinglin and Wang, Hong (2006) Minimum entropy control of B-spline PDF systems with mean constraint. Automatica, 42 (6). pp. 989-994. ISSN 0005-1098

2005

Bullinger, Eric and Allgöwer, Frank (2005) Adaptive λ-tracking for nonlinear higher relative degree systems. Automatica, 41 (7). pp. 1191-1200. ISSN 0005-1098

Grimble, M.J. (2005) Non-linear generalized minimum variance feedback, feedforward and tracking control. Automatica, 41 (6). pp. 957-969. ISSN 0005-1098

2004

Yuan, Chenggui and Mao, Xuerong (2004) Robust stability and controllability of stochastic differential delay equations with Markovian switching. Automatica, 40 (3). pp. 343-354. ISSN 0005-1098

2002

Grimble, M.J. (2002) Controller performance benchmarking and tuning using generalised minimum variance control. Automatica, 38 (12). pp. 2111-2119. ISSN 0005-1098

Jing, W.J. and McInnes, C.R. (2002) Memorised quasi-time fuel-optimal feedback control of perturbed double integrator. Automatica, 38 (8). pp. 1389-1396. ISSN 0005-1098

2000

Edgar, Craig and Postlethwaite, Bruce (2000) MIMO fuzzy internal model control. Automatica, 36 (6). pp. 867-877.

This list was generated on Sat Mar 2 19:27:09 2024 GMT.